On the integral Hodge conjecture for real varieties, II
[Sur la conjecture de Hodge entière pour les variétés réelles, II]
Journal de l'École polytechnique — Mathématiques, Tome 7 (2020) , pp. 373-429.

Nous établissons la conjecture de Hodge entière réelle pour les 1-cycles pour diverses classes de solides uniréglés (fibrés en coniques, solides de Fano sans points réels, certaines fibrations en del Pezzo) et pour les fibrés en coniques sur des bases de dimension supérieure satisfaisant elles-mêmes la conjecture de Hodge entière réelle pour les 1-cycles. De plus, nous montrons que les solides rationnellement connexes sur les corps réels clos non archimédiens ne vérifient pas en général la conjecture de Hodge entière réelle et que sur de tels corps, le théorème EPT de Bröcker reste vrai pour les surfaces simplement connexes de genre géométrique nul mais tombe en défaut pour certaines surfaces K3.

We establish the real integral Hodge conjecture for 1-cycles on various classes of uniruled threefolds (conic bundles, Fano threefolds with no real point, some del Pezzo fibrations) and on conic bundles over higher-dimensional bases which themselves satisfy the real integral Hodge conjecture for 1-cycles. In addition, we show that rationally connected threefolds over non-archimedean real closed fields do not satisfy the real integral Hodge conjecture in general and that over such fields, Bröcker’s EPT theorem remains true for simply connected surfaces of geometric genus zero but fails for some K3 surfaces.

Reçu le : 2018-01-11
Accepté le : 2019-03-12
Publié le : 2020-03-06
DOI : https://doi.org/10.5802/jep.120
Classification : 14C25,  14C30,  14P99,  14J30
Mots clés: Géométrie algébrique réelle, conjecture de Hodge entière, corps réels clos
@article{JEP_2020__7__373_0,
     author = {Olivier Benoist and Olivier Wittenberg},
     title = {On the integral Hodge conjecture for real varieties, II},
     journal = {Journal de l'\'Ecole polytechnique --- Math\'ematiques},
     publisher = {\'Ecole polytechnique},
     volume = {7},
     year = {2020},
     pages = {373-429},
     doi = {10.5802/jep.120},
     zbl = {07179024},
     language = {en},
     url = {jep.centre-mersenne.org/item/JEP_2020__7__373_0/}
}
Olivier Benoist; Olivier Wittenberg. On the integral Hodge conjecture for real varieties, II. Journal de l'École polytechnique — Mathématiques, Tome 7 (2020) , pp. 373-429. doi : 10.5802/jep.120. https://jep.centre-mersenne.org/item/JEP_2020__7__373_0/

[AK77] A. B. Altman & S. L. Kleiman - “Foundations of the theory of Fano schemes”, Compositio Math. 34 (1977) no. 1, p. 3-47 | Numdam | MR 569043 | Zbl 0414.14024

[AK85] S. Akbulut & H. King - “A resolution theorem for homology cycles of real algebraic varieties”, Invent. math. 79 (1985) no. 3, p. 589-601 | Article | MR 782237 | Zbl 0568.14014

[AK88] S. Akbulut & H. King - “Polynomial equations of immersed surfaces”, Pacific J. Math. 131 (1988) no. 2, p. 209-217 | Article | MR 922214 | Zbl 0686.14030

[Art73] M. Artin - “Faisceaux constructibles, cohomologie d’une courbe algébrique”, in Théorie des topos et cohomologie étale des schémas, Séminaire de géométrie algébrique du Bois-Marie 1963–1964 (SGA 4), Tome 3, Lect. Notes in Math., vol. 305, Springer-Verlag, Berlin, 1973, Exp. IX | Zbl 0262.14002

[Aud91] M. Audin - The topology of torus actions on symplectic manifolds, Progress in Math., vol. 93, Birkhäuser Verlag, Basel, 1991 | MR 1106194 | Zbl 0726.57029

[BCR98] J. Bochnak, M. Coste & M.-F. Roy - Real algebraic geometry, Ergeb. Math. Grenzgeb. (3), vol. 36, Springer-Verlag, Berlin, 1998 | MR 1659509

[Ben19] O. Benoist - “The period-index problem for real surfaces”, Publ. Math. Inst. Hautes Études Sci. 130 (2019), p. 63-110 | Article | MR 4028514 | Zbl 07130246

[BK03] J. Bochnak & W. Kucharz - “On approximation of smooth submanifolds by nonsingular real algebraic subvarieties”, Ann. Sci. École Norm. Sup. (4) 36 (2003) no. 5, p. 685-690 | Article | Numdam | MR 2032984 | Zbl 1063.14073

[BLR90] S. Bosch, W. Lütkebohmert & M. Raynaud - Néron models, Ergeb. Math. Grenzgeb. (3), vol. 21, Springer-Verlag, Berlin, 1990 | Zbl 0705.14001

[Bru87] G. W. Brumfiel - “Quotient spaces for semialgebraic equivalence relations”, Math. Z. 195 (1987) no. 1, p. 69-78 | Article | MR 888127 | Zbl 0601.14017

[Brö80] L. Bröcker - “Reelle Divisoren”, Arch. Math. (Basel) 35 (1980), p. 140-143 | Article | MR 578031 | Zbl 0472.14015

[BT82] R. Benedetti & A. Tognoli - “Remarks and counterexamples in the theory of real algebraic vector bundles and cycles”, in Real algebraic geometry and quadratic forms (Rennes, 1981), Lect. Notes in Math., vol. 959, Springer, Berlin, 1982, p. 198-211 | MR 683134 | Zbl 0498.14015

[BW18] O. Benoist & O. Wittenberg - “On the integral Hodge conjecture for real varieties, I”, 2018, à paraître dans Invent. math. | arXiv:1801.00872

[Cas12] C. Casagrande - “On the Picard number of divisors in Fano manifolds”, Ann. Sci. École Norm. Sup. (4) 45 (2012) no. 3, p. 363-403 | Article | Numdam | MR 3014481 | Zbl 1267.14050

[CK90] C. C. Chang & H. J. Keisler - Model theory, Studies in Logic and the Foundations of Math., vol. 73, North-Holland Publishing Co., Amsterdam, 1990 | Zbl 0697.03022

[Cle83] C. H. Clemens - “Double solids”, Adv. in Math. 47 (1983) no. 2, p. 107-230 | Article | MR 690465 | Zbl 0509.14045

[Com12] A. Comessatti - “Fondamenti per la geometria sopra le superficie razionali dal punto di vista reale”, Math. Ann. 73 (1912) no. 1, p. 1-72 | Article | MR 1511719 | Zbl 43.1107.02

[Con01] J. H. Conway - On numbers and games, A K Peters, Ltd., Natick, MA, 2001 | Zbl 0972.11002

[Cor77] D. Coray - “Points algébriques sur les surfaces de del Pezzo”, C. R. Acad. Sci. Paris Sér. A-B 284 (1977) no. 24, p. A1531-A1534 | MR 441980 | Zbl 0357.14013

[CR82] M. Coste & M.-F. Roy - “La topologie du spectre réel”, in Ordered fields and real algebraic geometry (San Francisco, Calif., 1981), Contemp. Math., vol. 8, American Mathematical Society, Providence, R.I., 1982, p. 27-59 | Article | Zbl 0485.14007

[CT92] J.-L. Colliot-Thélène - “Real rational surfaces without a real point”, Arch. Math. (Basel) 58 (1992) no. 4, p. 392-396 | Article | MR 1152629 | Zbl 0738.14023

[CT96] J.-L. Colliot-Thélène - “Groupes linéaires sur les corps de fonctions de courbes réelles”, J. reine angew. Math. 474 (1996), p. 139-167 | MR 1390694 | Zbl 0847.11017

[CTC79] J.-L. Colliot-Thélène & D. Coray - “L’équivalence rationnelle sur les points fermés des surfaces rationnelles fibrées en coniques”, Compositio Math. 39 (1979) no. 3, p. 301-332 | Zbl 0386.14003

[CTSD94] J.-L. Colliot-Thélène & S. P. Swinnerton-Dyer - “Hasse principle and weak approximation for pencils of Severi-Brauer and similar varieties”, J. reine angew. Math. 453 (1994), p. 49-112 | MR 1285781 | Zbl 0805.14010

[CTV12] J.-L. Colliot-Thélène & C. Voisin - “Cohomologie non ramifiée et conjecture de Hodge entière”, Duke Math. J. 161 (2012) no. 5, p. 735-801 | Article | Zbl 1244.14010

[dBJ74] P. du Bois & P. Jarraud - “Une propriété de commutation au changement de base des images directes supérieures du faisceau structural”, C. R. Acad. Sci. Paris Sér. A-B 279 (1974), p. 745-747 | Zbl 0302.14004

[Del71] P. Deligne - “Théorie de Hodge, II”, Publ. Math. Inst. Hautes Études Sci. 40 (1971), p. 5-57 | Article | Numdam | Zbl 0219.14007

[Del73] P. Deligne - “La formule de dualité globale”, in Théorie des topos et cohomologie étale des schémas, Séminaire de géométrie algébrique du Bois-Marie 1963–1964 (SGA 4), Tome 3, Lect. Notes in Math., vol. 305, Springer-Verlag, Berlin, 1973, Exp. XVIII | Zbl 0259.14006

[Del74] P. Deligne - “Théorie de Hodge, III”, Publ. Math. Inst. Hautes Études Sci. 44 (1974), p. 5-77 | Article | Numdam | Zbl 0237.14003

[Del91] H. Delfs - Homology of locally semialgebraic spaces, Lect. Notes in Math., vol. 1484, Springer-Verlag, Berlin, 1991 | MR 1176311 | Zbl 0751.14033

[Dim85] A. Dimca - “Monodromy and Betti numbers of weighted complete intersections”, Topology 24 (1985) no. 3, p. 369-374 | Article | Zbl 0595.32011

[DK81] H. Delfs & M. Knebusch - “Semialgebraic topology over a real closed field II: Basic theory of semialgebraic spaces”, Math. Z. 178 (1981) no. 2, p. 175-213 | Article | MR 631628 | Zbl 0447.14003

[DK82] H. Delfs & M. Knebusch - “On the homology of algebraic varieties over real closed fields”, J. reine angew. Math. 335 (1982), p. 122-163 | MR 667464 | Zbl 0484.14006

[DK84] H. Delfs & M. Knebusch - “Separation, retractions and homotopy extension in semialgebraic spaces”, Pacific J. Math. 114 (1984) no. 1, p. 47-71 | Article | MR 755482 | Zbl 0548.14008

[DK85] H. Delfs & M. Knebusch - Locally semialgebraic spaces, Lect. Notes in Math., vol. 1173, Springer-Verlag, Berlin, 1985 | MR 819737 | Zbl 0582.14006

[DN14] G. Della Noce - “On the Picard number of singular Fano varieties”, Internat. Math. Res. Notices (2014) no. 4, p. 955-990 | Article | MR 3168400 | Zbl 1317.14093

[Duc98] A. Ducros - “L’obstruction de réciprocité à l’existence de points rationnels pour certaines variétés sur le corps des fonctions d’une courbe réelle”, J. reine angew. Math. 504 (1998), p. 73-114 | Article | MR 1656814 | Zbl 0934.14012

[ELP73] R. Elman, T.-Y. Lam & A. Prestel - “On some Hasse principles over formally real fields”, Math. Z. 134 (1973), p. 291-301 | Article | MR 330045 | Zbl 0277.15013

[ELW15] H. Esnault, M. Levine & O. Wittenberg - “Index of varieties over Henselian fields and Euler characteristic of coherent sheaves”, J. Algebraic Geom. 24 (2015) no. 4, p. 693-718 | Article | MR 3383601 | Zbl 1339.14017

[EW16] H. Esnault & O. Wittenberg - “On the cycle class map for zero-cycles over local fields”, Ann. Sci. École Norm. Sup. (4) 49 (2016) no. 2, p. 483-520, with an appendix by Spencer Bloch | Article | MR 3481356 | Zbl 1408.14015

[FK10] S. Finashin & V. Kharlamov - “Topology of real cubic fourfolds”, J. Topology 3 (2010) no. 1, p. 1-28 | Article | MR 2608475 | Zbl 1214.14048

[FK19] S. Finashin & V. Kharlamov - “First homology of a real cubic is generated by lines”, 2019 | arXiv:1911.07008

[Ful98] W. Fulton - Intersection theory, Ergeb. Math. Grenzgeb. (3), vol. 2, Springer-Verlag, Berlin, 1998 | MR 1644323 | Zbl 0885.14002

[GH85] P. Griffiths & J. Harris - “On the Noether-Lefschetz theorem and some remarks on codimension-two cycles”, Math. Ann. 271 (1985) no. 1, p. 31-51 | Article | MR 779603 | Zbl 0552.14011

[Gro57] A. Grothendieck - “Sur quelques points d’algèbre homologique”, Tôhoku Math. J. (2) 9 (1957), p. 119-221 | Zbl 0118.26104

[Gro61] A. Grothendieck - “Techniques de construction et théorèmes d’existence en géométrie algébrique, IV: les schémas de Hilbert”, in Séminaire Bourbaki, vol. 6, Société Mathématique de France, Paris, 1961, p. 249-276, Exp. no. 221 (new ed. 1995) | Zbl 0236.14003

[Gro65] A. Grothendieck - “Éléments de géométrie algébrique (rédigés avec la collaboration de Jean Dieudonné): IV. Étude locale des schémas et des morphismes de schémas, II”, Publ. Math. Inst. Hautes Études Sci. 24 (1965) | Zbl 0135.39701

[Gro66] A. Grothendieck - “Éléments de géométrie algébrique (rédigés avec la collaboration de Jean Dieudonné): IV. Étude locale des schémas et des morphismes de schémas, III”, Publ. Math. Inst. Hautes Études Sci. 28 (1966) | Zbl 0144.19904

[Gro68] A. Grothendieck - “Le groupe de Brauer I, II, III”, in Dix exposés sur la cohomologie des schémas, North-Holland, Amsterdam, 1968, p. 46-188 | Zbl 0198.25901

[Hir68] H. Hironaka - “Smoothing of algebraic cycles of small dimensions”, Amer. J. Math. 90 (1968), p. 1-54 | Zbl 1039.14001

[Hir94] M. W. Hirsch - Differential topology, Graduate Texts in Math., vol. 33, Springer-Verlag, New York, 1994 | Article | MR 224611 | Zbl 0173.22801

[IP99] V. A. Iskovskikh & Y. G. Prokhorov - “Fano varieties”, in Algebraic geometry, V, Encyclopaedia Math. Sci., vol. 47, Springer, Berlin, 1999 | MR 1336822

[IS88] F. Ischebeck & H.-W. Schülting - “Rational and homological equivalence for real cycles”, Invent. math. 94 (1988) no. 2, p. 307-316 | MR 1668579 | Zbl 0912.14013

[Isk79] V. A. Iskovskikh - “Anticanonical models of three-dimensional algebraic varieties”, in Current problems in mathematics, vol. 12, VINITI, Moscow, 1979, p. 59-157 | Article | MR 958834 | Zbl 0663.14002

[KK98] V. S. Kulikov & P. F. Kurchanov - “Complex algebraic varieties: periods of integrals and Hodge structures”, in Algebraic geometry, III, Encyclopaedia Math. Sci., vol. 36, Springer, Berlin, 1998 | Zbl 0415.14024

[KM16] J. Kollár & F. Mangolte - “Approximating curves on real rational surfaces”, J. Algebraic Geom. 25 (2016) no. 3, p. 549-570 | Article | Zbl 0881.14003

[Kne76] M. Knebusch - “On algebraic curves over real closed fields. I”, Math. Z. 150 (1976) no. 1, p. 49-70 | Article | MR 3493591 | Zbl 1344.14035

[Kol86] J. Kollár - “Higher direct images of dualizing sheaves I”, Ann. of Math. (2) 123 (1986) no. 1, p. 11-42 | Article | Zbl 0319.14002

[Kol93] J. Kollár - “Shafarevich maps and plurigenera of algebraic varieties”, Invent. math. 113 (1993) no. 1, p. 177-215 | Article | MR 825838 | Zbl 0598.14015

[Kol96] J. Kollár - Rational curves on algebraic varieties, Ergeb. Math. Grenzgeb. (3), vol. 32, Springer-Verlag, Berlin, 1996 | Article | Zbl 0819.14006

[Lam81] K. Lamotke - “The topology of complex projective varieties after S. Lefschetz”, Topology 20 (1981) no. 1, p. 15-51 | MR 1440180

[Lan52] S. Lang - “On quasi algebraic closure”, Ann. of Math. (2) 55 (1952), p. 373-390 | Article | MR 592569 | Zbl 0445.14010

[Lan53] S. Lang - “The theory of real places”, Ann. of Math. (2) 57 (1953) no. 2, p. 378-391 | Article | MR 46388 | Zbl 0046.26202

[Man66] Y. I. Manin - “Rational surfaces over perfect fields”, Publ. Math. Inst. Hautes Études Sci. 30 (1966), p. 55-113 | Article | MR 53924 | Zbl 0052.03301

[Mic08] P. W. Michor - Topics in differential geometry, Graduate Studies in Math., vol. 93, American Mathematical Society, Providence, RI, 2008 | Numdam | Zbl 0171.41701

[MM81] S. Mori & S. Mukai - “Classification of Fano 3-folds with B 2 2”, manuscripta math. 36 (1981) no. 2, p. 147-162 | MR 2428390 | Zbl 1175.53002

[MM83] S. Mori & S. Mukai - “On Fano 3-folds with B 2 2”, in Algebraic varieties and analytic varieties (Tokyo, 1981), Adv. Stud. Pure Math., vol. 1, North-Holland, Amsterdam, 1983, p. 101-129

[Oes19] J. Oesinghaus - “Conic bundles and iterated root stacks”, European J. Math. 5 (2019) no. 2, p. 518-527 | Article

[PS08] C. Peters & J. Steenbrink - Mixed Hodge structures, Ergeb. Math. Grenzgeb. (3), vol. 52, Springer-Verlag, Berlin, 2008 | Article | MR 3946590 | Zbl 07073694

[PS16] R. Parimala & V. Suresh - “Degree 3 cohomology of function fields of surfaces”, Internat. Math. Res. Notices (2016) no. 14, p. 4341-4374 | MR 2393625 | Zbl 1138.14002

[Ray70] M. Raynaud - “Spécialisation du foncteur de Picard”, Publ. Math. Inst. Hautes Études Sci. 38 (1970), p. 27-76 | Article | MR 3556421 | Zbl 1404.14029

[Sar82] V. G. Sarkisov - “On conic bundle structures”, Izv. Akad. Nauk Armjan. SSR Ser. Mat. 46 (1982) no. 2, p. 371-408 | Article | Numdam | MR 282993 | Zbl 0207.51602

[Sch94] C. Scheiderer - Real and étale cohomology, Lect. Notes in Math., vol. 1588, Springer-Verlag, Berlin, 1994 | MR 651652 | Zbl 0593.14034

[Sch95] C. Scheiderer - “Purity theorems for real spectra and applications”, in Real analytic and algebraic geometry (Trento, 1992), de Gruyter, Berlin, 1995, p. 229-250 | MR 1321819 | Zbl 0852.14003

[Sch96] C. Scheiderer - “Hasse principles and approximation theorems for homogeneous spaces over fields of virtual cohomological dimension one”, Invent. math. 125 (1996) no. 2, p. 307-365 | MR 1320322 | Zbl 0840.14035

[SD72] H. P. F. Swinnerton-Dyer - “Rational points on del Pezzo surfaces of degree 5”, in Algebraic geometry (Oslo 1970), Wolters-Noordhoff, Groningen, 1972, p. 287-290 | Article | MR 1395722 | Zbl 0857.20024

[SGA1] A. Grothendieck - Revêtements étales et groupe fondamental (SGA 1), Documents Mathématiques, vol. 3, Société Mathématique de France, Paris, 2003

[She19] M. Shen - “Rationality, universal generation and the integral Hodge conjecture”, Geom. Topol. 23 (2019) no. 6, p. 2861-2898 | Article | MR 4039181 | Zbl 07142690

[Sil89] R. Silhol - Real algebraic surfaces, Lect. Notes in Math., vol. 1392, Springer-Verlag, Berlin, 1989 | MR 1015720

[vH00] J. van Hamel - Algebraic cycles and topology of real algebraic varieties, CWI Tract, vol. 129, Stichting Mathematisch Centrum, Centrum voor Wiskunde en Informatica, Amsterdam, 2000 | MR 1824786 | Zbl 0986.14042

[Voi02] C. Voisin - Théorie de Hodge et géométrie algébrique complexe, Cours Spécialisés, vol. 10, Société Mathématique de France, Paris, 2002 | Zbl 1032.14001

[Voi06] C. Voisin - “On integral Hodge classes on uniruled or Calabi-Yau threefolds”, in Moduli spaces and arithmetic geometry, Adv. Stud. Pure Math., vol. 45, Math. Soc. Japan, Tokyo, 2006, p. 43-73 | Article | MR 2306166 | Zbl 1118.14011

[Wal16] C. T. C. Wall - Differential topology, Cambridge Studies in Advanced Math., vol. 156, Cambridge University Press, Cambridge, 2016 | MR 3558600 | Zbl 1358.57001

[Wei94] C. A. Weibel - An introduction to homological algebra, Cambridge Studies in Advanced Math., vol. 38, Cambridge University Press, Cambridge, 1994 | MR 1269324 | Zbl 0797.18001

[Wit34] E. Witt - “Zerlegung reeller algebraischer Funktionen in Quadrate. Schiefkörper über reellem Funktionenkörper”, J. reine angew. Math. 171 (1934), p. 4-11 | Zbl 60.0099.01

[Wit37] E. Witt - “Theorie der quadratischen Formen in beliebigen Körpern”, J. reine angew. Math. 176 (1937), p. 31-44 | Zbl 62.0106.02